# SDR FDEA201611174080

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300000
- Condition: Punctured
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161GF HAD MULTIPLE PUNCTURES.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ-25-005.  MAJOR REPAIR.
